Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 79, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 31, 2021, 8:57 AM CDT for Hunt County, Texas. It took effect at May 31, 2021, 11:54 PM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2021, 8:57 AM CDT (13:57 UTC)
- In effect from
- May 31, 2021, 11:54 PM CDT
- Expired
- Jun 3, 2021, 1:14 AM CDT
- In force
- 49 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 132 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2). The gauge peaked at 18.06 ft at Jun 1, 2021, 9:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
531 WGUS44 KFWD 311357 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 857 AM CDT Mon May 31 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-010800- /O.NEW.KFWD.FL.W.0079.210601T0454Z-210603T0614Z/ /GNVT2.1.ER.210601T0454Z.210601T1800Z.210602T1813Z.NO/ 857 AM CDT Mon May 31 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Cowleech Fork Sabine River At Greenville. * From this evening to late Wednesday night. * At 8:45 AM CDT Monday the stage was 5.8 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest near 16 feet early tomorrow afternoon. It will then fall below flood stage early Wednesday afternoon. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-010800- /O.NEW.KFWD.FL.W.0080.210601T0900Z-210602T1813Z/ /QLAT2.1.ER.210601T0900Z.210601T1800Z.210602T0612Z.NO/ 857 AM CDT Mon May 31 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the South Fork Sabine River Near Quinlan. * From late tonight to Wednesday afternoon. * At 8:45 AM CDT Monday the stage was 5.1 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tonight to a crest near 17feet early tomorrow afternoon. It will then fall below flood stage early Wednesday morning. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ Sanchez
7 follow-up statements
715 WGUS84 KFWD 311838 FLSFWD Flood Statement National Weather Service Fort Worth TX 138 PM CDT Mon May 31 2021 ...The Flood Warning continues for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-011245- /O.EXT.KFWD.FL.W.0079.210601T0228Z-210603T0604Z/ /GNVT2.1.ER.210601T0228Z.210601T1800Z.210602T1804Z.NO/ 138 PM CDT Mon May 31 2021 ...The Flood Warning is now in effect until early Thursday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * From this evening to late Wednesday night. * At 12:45 PM CDT Monday the stage was 5.7 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 16.5 feet early tomorrow afternoon. It will then fall below flood stage early Wednesday afternoon. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-011245- /O.EXT.KFWD.FL.W.0080.210601T0852Z-210602T1812Z/ /QLAT2.1.ER.210601T0852Z.210601T1800Z.210602T0612Z.NO/ 138 PM CDT Mon May 31 2021 ...The Flood Warning is now in effect until early Wednesday afternoon... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * From late tonight to Wednesday afternoon. * At 12:45 PM CDT Monday the stage was 5.0 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tonight to a crest of 16.5 feet early tomorrow afternoon. It will then fall below flood stage early Wednesday morning. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$
843 WGUS84 KFWD 010155 FLSFWD Flood Statement National Weather Service Fort Worth TX 855 PM CDT Mon May 31 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-012000- /O.EXT.KFWD.FL.W.0079.210601T0638Z-210603T0604Z/ /GNVT2.1.ER.210601T0638Z.210601T1800Z.210602T1804Z.NO/ 855 PM CDT Mon May 31 2021 ...The Flood Warning is now in effect until early Thursday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * From late tonight to late Wednesday night. * At 8:45 PM CDT Monday the stage was 10.5 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage and crest to 16.8 feet early tomorrow afternoon. It will then fall below flood stage early Wednesday afternoon. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-012000- /O.EXT.KFWD.FL.W.0080.210601T0943Z-210602T1814Z/ /QLAT2.1.ER.210601T0943Z.210601T1800Z.210602T0614Z.NO/ 855 PM CDT Mon May 31 2021 ...The Flood Warning is now in effect until early Wednesday afternoon... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * From late tonight to Wednesday afternoon. * At 8:45 PM CDT Monday the stage was 7.5 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tonight to a crest of 17.2 feet early tomorrow afternoon. It will then fall below flood stage early Wednesday morning. * Impact...At 18.0 feet, Moderate out of bank flooding will occur. Some farm and cattle industries will be flooded. Some rural roads will be underwater. Water will be over the road and the FM 1565 bridge. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$
895 WGUS44 KFWD 010942 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 442 AM CDT Tue Jun 1 2021 ...Forecast flooding changed from Minor to Moderate severity and increased in duration for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-020345- /O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0606Z/ /GNVT2.2.ER.210601T0216Z.210601T1200Z.210602T1806Z.NO/ 442 AM CDT Tue Jun 1 2021 ...Forecast flooding increased from Minor to Moderate severity and increased in duration until early Thursday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until late Wednesday night. * At 3:45 AM CDT Tuesday the stage was 17.2 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise to a crest of 17.2 feet this morning. It will then fall below flood stage early tomorrow afternoon. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Garcia
827 WGUS84 KFWD 011419 FLSFWD Flood Statement National Weather Service Fort Worth TX 919 AM CDT Tue Jun 1 2021 ...The Flood Warning is extended for the following rivers in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. ...The Flood Warning continues for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-257-397-020830- /O.EXT.KFWD.FL.W.0080.000000T0000Z-210602T1817Z/ /QLAT2.1.ER.210601T0352Z.210601T1015Z.210602T0617Z.NO/ 919 AM CDT Tue Jun 1 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Wednesday afternoon. * At 8:45 AM CDT Tuesday the stage was 16.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river just crested and is expected to fall below flood stage just after midnight tonight and continue falling to near 5 feet Sunday morning. * Impact...At 18.0 feet, Moderate out of bank flooding will occur. Some farm and cattle industries will be flooded. Some rural roads will be underwater. Water will be over the road and the FM 1565 bridge. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-020830- /O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0419Z/ /GNVT2.2.ER.210601T0216Z.210601T1800Z.210602T1619Z.NO/ 919 AM CDT Tue Jun 1 2021 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until Wednesday evening. * At 8:45 AM CDT Tuesday the stage was 18.0 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise to a crest near 18 feet this afternoon. It will then fall below flood stage late tomorrow morning. * Impact...At 19.0 feet, Major out of bank flooding will occur. Moderate flooding will occur through Greenville downstream to below the Interstate 30 bridge. Street closures will be required, and a few rural roads will be underwater. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$
060 WGUS84 KFWD 011922 FLSFWD Flood Statement National Weather Service Fort Worth TX 222 PM CDT Tue Jun 1 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-257-397-021330- /O.EXT.KFWD.FL.W.0080.000000T0000Z-210602T1831Z/ /QLAT2.1.ER.210601T0352Z.210601T1015Z.210602T0631Z.NO/ 222 PM CDT Tue Jun 1 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Wednesday afternoon. * At 1:45 PM CDT Tuesday the stage was 16.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage just after midnight tonight and continue falling to 4.8 feet Sunday morning. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-021330- /O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0600Z/ /GNVT2.2.ER.210601T0216Z.210601T1545Z.210602T1800Z.NO/ 222 PM CDT Tue Jun 1 2021 ...The Flood Warning is now in effect until early Thursday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until late Wednesday night. * At 1:45 PM CDT Tuesday the stage was 17.9 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to fall below flood stage early tomorrow afternoon and continue falling to 5 feet Sunday morning. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$
022 WGUS84 KFWD 020146 FLSFWD Flood Statement National Weather Service Fort Worth TX 846 PM CDT Tue Jun 1 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-257-397-022000- /O.EXT.KFWD.FL.W.0080.000000T0000Z-210603T0042Z/ /QLAT2.1.ER.210601T0352Z.210601T2100Z.210602T1242Z.NO/ 846 PM CDT Tue Jun 1 2021 ...The Flood Warning is now in effect until tomorrow evening... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Wednesday evening. * At 7:45 PM CDT Tuesday the stage was 16.7 feet. * Flood stage is 15 feet. * Minor flooding is occurring. * Forecast...The river has crested and is expected to fall below flood stage tomorrow morning. * Impact...At 17 feet, minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-022000- /O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0625Z/ /GNVT2.2.ER.210601T0216Z.210601T1545Z.210602T1825Z.NO/ 846 PM CDT Tue Jun 1 2021 ...The Flood Warning is now in effect until early Thursday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until late Wednesday night. * At 7:45 PM CDT Tuesday the stage was 17.3 feet. * Flood stage is 14 feet. * Moderate flooding is occurring. * Forecast...The river has crested and is expected to fall below flood stage early tomorrow afternoon. * Impact...At 17 feet, moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Dunn
135 WGUS84 KFWD 021358 FLSFWD Flood Statement National Weather Service Fort Worth TX Issued by National Weather Service Shreveport LA 858 AM CDT Wed Jun 2 2021 ...The Flood Warning is extended for the following creek in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. ...The Flood Warning is cancelled for the following creek in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. Additional information is available at www.weather.gov. TXC231-021500- /O.CAN.KFWD.FL.W.0079.000000T0000Z-210602T1358Z/ /GNVT2.2.ER.210601T0216Z.210601T1545Z.210602T1825Z.NO/ 858 AM CDT Wed Jun 2 2021 ...The Flood Warning for the Cowleech Fork Sabine River At Greenville has been cancelled... The Flood Warning is cancelled for the Cowleech Fork Sabine River At Greenville. * At 8:45 AM CDT Wednesday the stage was 13.1 feet. * Flood stage is 14 feet. * Forecast...The Cowleech Fork of the Sabine River is expected to fall to 5.0 feet Monday morning. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-030615- /O.EXT.KFWD.FL.W.0080.000000T0000Z-210603T0615Z/ /QLAT2.1.ER.000000T0000Z.210601T2100Z.210602T1815Z.NO/ 858 AM CDT Wed Jun 2 2021 ...The Flood Warning is now in effect until just after midnight tonight... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until late tonight. * At 8:45 AM CDT Wednesday the stage was 15.5 feet. * Flood stage is 15 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The South Fork of the Sabine River is expected to fall below flood stage this Wednesday afternoon and continue falling to 4.8 feet Monday morning. * Impact...Flooding to diminish and end through this Wednesday afternoon. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 5:26 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 31, 5:26 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 526 AM CDT Mon May 31 2021 ...New Aviation... .SHORT TERM... /Issued 252 AM CDT Mon May 31 2021/ Update: North Texas is on track to receive multiple rounds of showers and thunderstorms today and tonight. The first round is currently moving east of the Caprock across the Low Rolling Plains and will arrive across the western zones in the pre-dawn hours. This activity should decrease in intensity after sunrise with the loss of the low level jet, but additional thunderstorms will develop this afternoon and tonight with increasing large scale ascent from an approaching upper trough. High precipitable water values (> 1.5 inches) will make these storms efficient rain producers which will likely result in some flash flooding and new river flooding. Therefore, we have decided to issue a Flash Flood Watch for much of North Texas, generally northwest of a line from Bonham to Waxahachie to Comanche for today and tonight. Rainfall amounts will average between 1.5 and 3 inches, but some isolated totals around 5 inches are not out of the question. 79 Previous Discussion: /Tonight through Monday night/ Other than a few lingering showers and isolated thunderstorms across the southwest zones late this evening and overnight, it will be a cloudy, cool and mostly rain-free night with lows mainly in the 60s. Rain chances will increase across the northwest zones towards sunrise as a storm complex currently over the Panhandle moves southeast. Storms should weaken as they move into more stable air across North Texas with a gradual dissipation through the morning due to a decreasing low level jet. Therefore, Memorial Day will not be a total washout. It will remain mostly cloudy, relatively cool (mid 70s to mid 80s) and a bit breezy. Additional thunderstorms are expected to organize Monday afternoon/early evening along an approaching cold front. These storms will march across North and Central Texas Monday night/Tuesday morning. The primary threat will be heavy rain with a potential for flash flooding. However, the favored area for the heaviest rainfall will be across the northwest zones where rainfall the past few day has been the least and the progressive nature of the complex may limit the extent of the flooding. For now we will hold off on issuing a Flash Flood Watch. The extensive cloud cover and widespread rainfall will keep lows generally in the 60s Monday night expect for some lower 70s in Central Texas. 79 && .LONG TERM... /Issued 252 AM CDT Mon May 31 2021/ /Tuesday Onward/ A line of convection will be ongoing (east of I-35) as we begin the day on Tuesday. This line of showers and storms will likely be decreasing in strength through the morning hours on Tuesday, but heavy rain will continue to be a threat nonetheless. Well above normal soil moisture will lead to quick runoff, increasing the flooding potential. The front responsible for tonight's high rain chances will likely stall somewhere along or just south of I-20 Tuesday. Afternoon destabilization may lead to renewed convection along and ahead of the front. With lapse rate around 7-7.5 degrees C/km and pockets of instability around 1500 K/kg, a few strong to severe storms cannot be ruled out east of I-35. If storms do develop, the main hazards would be damaging winds and a few instances of hail. Another shortwave will be rounding the base of the upper trough Tuesday night, likely leading to another batch of more widespread precipitation south of I-20. Given the nocturnal nature of the storms and a rather unimpressive low-level jet, brief heavy rain will be the main hazard. With the antecedent rainfall expected today and tonight, tomorrow night's rain may lead to renewed potential for flooding. The main upper trough will be moving east of our region by Thursday, but unfortunately that trough will be quickly replaced by another trough to our west. The low-level wind field is likely to increase out of the south, allowing for a quick return of moisture through the region. This may lead to occasional warm-air advection showers and a few storms Thursday and Friday. The global numerical guidance is now closing off the aformentioned upper trough into a cut-off low as the jet stream shifts into the northern parts of the country. With the jet stream far removed from the cut-off low, a nearly stationary source of ascent may continue to impact the region through the end of the week. Just how much and what time the rain will fall remains in question given the rain chances will be driven by the smaller scale features left over from previous rainfall. The one aspect of the forecast with higher confidence will be the continuation of the below normal temperatures we've been experiencing across North and Central Texas. Overall, highs will be in the 70s and 80s, which would be somewhere around 5-10 degrees below normal for this time of the year. Hernandez && .AVIATION... /NEW/ /12Z TAFs/ The primary aviation weather forecasting challenge with this TAF package will be timing convection. A complex of rain and thunderstorms will continue moving east toward the Metroplex TAF sites, reaching the western terminals around 1230Z and the remainder of the TAF sites about an hour later. The good news is that a weakening trend is expected which will keep lightning at a minimum this morning. A few showers ahead of the main line will also move across FTW and AFW just prior to sunrise, but impacts should be minimal with this activity as it lifts to the north. Thunderstorms will become more likely late this afternoon and this evening with increasing large scale lift and the approach of a cold front. Convection will develop west of the region on the cold front this afternoon, moving eastward through the evening. Although scattered thunderstorms could temporarily impact any of the TAF sites this afternoon, the most likely time for storms at the Metroplex TAF sites will be between 01Z and 05Z with lingering showers and a few storms in the vicinity through sunrise Tuesday. Waco will also see some storms with the best window between 03Z and 07Z. MVFR ceilings have been in and out through the night but will become more prevalent to start this TAF cycle. These ceilings between 1500 and 2500 ft should linger through much of the afternoon with some brief improvements above 3000 ft late this afternoon and evening. Of course, ceilings and visibility in and near any thunderstorms will vary significantly from the prevailing conditions. The wind continues to slowly veer to the southeast early this morning in response to the approaching surface low. Therefore, a southeast to south wind will prevail through sunrise Tuesday at speeds between 7 and 13 knots along with some higher gusts. The wind shift associated with the passage of the cold front will occur across the Metroplex TAF sites late morning Tuesday. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 80 69 82 66 81 / 50 80 70 50 40 Waco 83 70 82 67 80 / 20 60 50 60 60 Paris 77 67 78 64 78 / 30 90 80 50 40 Denton 79 69 78 61 80 / 70 100 60 40 40 McKinney 80 68 80 64 80 / 40 80 70 50 40 Dallas 81 69 82 67 82 / 50 80 70 50 40 Terrell 82 68 80 65 79 / 30 70 70 60 50 Corsicana 82 68 82 67 80 / 20 60 60 60 60 Temple 83 71 82 66 80 / 10 40 50 60 70 Mineral Wells 79 67 77 61 79 / 80 100 50 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 7 AM CDT this morning through Tuesday morning for TXZ091>094-100>104-115>120-129>134-141. &&
Hazardous weather outlook, May 31, 5:47 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 547 AM CDT Mon May 31 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 547 AM CDT Mon May 31 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Widespread thunderstorms are expected today and tonight. Heavy rain may lead to instances of flash flooding across portions of North Texas, especially tonight. In addition, strong winds along the leading edge of the storms will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few strong to marginally severe storms will be possible east of I- 35 Tuesday afternoon, with mainly a strong to damaging wind threat. Storm chances will continue through the rest of the week. Any heavy rain may lead to flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, but any reports of flooding would be greatly appreciated.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:05 AM CDT | Flash Flood Watch | FWD | Collin, Comanche, Cooke, Dallas, Denton, Eastland and 16 more | 28 hr |
| May 31, 8:21 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| May 31, 8:21 AM CDT | River Flood Warning | FWD | Dallas, Denton | 39 hr |
| May 31, 8:24 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 16 days |
| May 31, 8:42 AM CDT | Areal Flood Advisory | FWD | Eastland, Stephens | 3 hr |
| May 31, 8:57 AM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 53 hr |
| May 31, 9:42 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 3 hr |
| May 31, 1:15 PM CDT | Areal Flood Advisory | FWD | Stephens | 6 hr |
| May 31, 1:23 PM CDT | Flash Flood Warning | FWD | Stephens | 9 hr |
| May 31, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 39 min |
| May 31, 2:18 PM CDT | Areal Flood Advisory | FWD | Eastland | 6 hr |
| May 31, 2:27 PM CDT | Areal Flood Advisory | FWD | Palo Pinto | 6 hr |
| May 31, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath, Palo Pinto, Stephens | 60 min |
| May 31, 3:04 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 26 min |
| May 31, 3:19 PM CDT | Flash Flood Warning | FWD | Eastland, Palo Pinto, Stephens | 3 hr |
| May 31, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton, Hood, Somervell | 62 min |
| May 31, 4:01 PM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| May 31, 4:25 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 65 min |
| May 31, 4:39 PM CDT | Areal Flood Advisory | FWD | Denton, Parker, Tarrant, Wise | 6 hr |
| May 31, 4:54 PM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 6 hr |
| May 31, 5:11 PM CDT | River Flood Warning | FWD | Stephens | 38 hr |
| May 31, 5:15 PM CDT | River Flood Warning | FWD | Coryell | 15 hr |
| May 31, 5:21 PM CDT | Special Weather Statement | FWD | Ellis, Hill | 39 min |
| May 31, 5:24 PM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Somervell, Tarrant | 3 hr |
| May 31, 5:54 PM CDT | River Flood Warning | FWD | Parker | 35 hr |
| May 31, 6:01 PM CDT | Special Weather Statement | FWD | Navarro | 59 min |
| May 31, 6:04 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Grayson | 3 hr |
| May 31, 6:28 PM CDT | Areal Flood Warning | FWD | Eastland, Palo Pinto, Stephens | 3 hr |
| May 31, 6:53 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.